| Model Number |
TPS-111-1111 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is limited range of motion.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is limited range of motion.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.The device manufacturing records were reviewed, and the device was manufactured per the specifications.All sterilisation requirements were met.